# SDR C2XA04TY094

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,058 hours, 8,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION FR 22 GUSSET CAP WAS FOUND CORRODED AROUND THE RIVETS.  REMOVED FR 22 GUSSET CAP, FAB A NEW CAP, ALODINED, PRIMED AND PAINTED.  THEN INSTALL FAB PART IAW EMB 135/145 SRM 51-30-03; SRM 51-40-02; 03; 04.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
